Format

Send to

Choose Destination
J Korean Med Sci. 2010 Mar;25(3):505-8. doi: 10.3346/jkms.2010.25.3.505. Epub 2010 Feb 17.

Neurotoxic manifestations of an overdose intrathecal injection of gadopentetate dimeglumine.

Author information

1
Department of Neurosurgery, Soonchunhyang University Bucheon Hospital, Bucheon, Korea.

Erratum in

  • J Korean Med Sci. 2010 Apr;25(4):656.

Abstract

The intravenous administration of gadopentetate dimeglumine (GD) is relatively safe and rarely causes systemic toxicity in the course of routine imaging studies. However, the general safety of intrathecal GD has not been established. We report a very rare case of an overdose intrathecal GD injection presenting with neurotoxic manifestations, including a decreased level of consciousness, global aphasia, rigidity, and visual disturbance.

KEYWORDS:

Gadolinium DTPA; Injections, Spinal; Neurologic Manifestations

PMID:
20191058
PMCID:
PMC2826734
DOI:
10.3346/jkms.2010.25.3.505
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for Korean Academy of Medical Sciences Icon for PubMed Central
Loading ...
Support Center